MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGTOME REVOLUTION RX; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION JAGTOME REVOLUTION RX; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584240
Medical Device Problem Codes Break (1069); Peeled/Delaminated (1454); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation (bsc) that a jagtome revolution rx was used in the ampulla during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, when the tech strips the wire to the physician, the coating of the guidewire peeled.The cutting wire also broke inside the duct.It was reported that no part of the cutting wire detached and fell into the patient.The procedure was completed with a non-bsc guidewire and a different sphincterotome.There were no patient complications reported as a result of this event.Note: photos of the complaint device outside the patient were provided by the customer and showed the cutting wire was broken and kinked.Additionally, the ptfe coating of the guidewire was also peeled.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire broken.Imdrf device code a0406 captures the reportable event of cutting wire kinked.
 
Event or Problem Description
It was reported to boston scientific corporation (bsc) that a jagtome revolution rx was used in the ampulla during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, when the tech strips the wire to the physician the coating of the guidewire peeled.The cutting wire also broke inside the duct.It was reported that no part of the cutting wire detached and fell into the patient.The procedure was completed with a non-bsc guidewire and a different sphincterotome.There were no patient complications reported as a result of this event.Note: photos of the complaint device outside the patient were provided by the customer and showed the cutting wire was broken and kinked.Additionally, the ptfe coating of the guidewire was also peeled.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire broken.Imdrf device code a0406 captures the reportable event of cutting wire kinked.Block h11: (investigation results) the device has not been received for analysis as it was reported to be disposed.A technical analysis could not be performed.Media inspection of the photo provided by the customer found it was possible to observe the cutting wire blackened, kinked and broken and the ptfe coating of the guidewire peeled.No other problems with the device were noted.With all available information, boston scientific concludes the reported event of wire break was confirmed.The wire break could have been generated if there was contact between the device and the scope during energization or if the generator exceeded the maximum of voltage during the procedure.Also, energizing the device prior to performing sphincterotomy can compromise the cutting wire integrity and cause a premature cutting wire fatigue.Once the cutting wire breaks, any attempt to remove the device from the scope can lead to the broken section hitting the working channel of the scope.This can kink the cutting wire.It is most likely that procedural or anatomical factors encountered during the use of the device could have affected the device performance and its integrity.Additionally, the ptfe peeled could have been caused due to attempts to advance through a difficult anatomy, also hitting the tip against a hard surface (scope) can damage the coating of the guidewire.Based on all gathered information, the most probable root cause is adverse event related to procedure.

Brand Name
JAGTOME REVOLUTION RX
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22639486
Report Number3005099803-2025-03528
Device Sequence Number9695190
Product Code KNS
UDI-Device Identifier08714729953234
UDI-Public(01)08714729953234(17)280516(10)36545276
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584240
Device Catalogue NumberM00584240
Device Lot Number0036545276
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date08/22/2025
Date Device Manufactured05/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown